MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. WASHING TUBE

OLYMPUS MEDICAL SYSTEMS CORP. WASHING TUBE
Model Number MH-974
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/17/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject device has not been returned to olympus for evaluation.A supplemental report will be submitted, if additional or significant information becomes available at a later time.
 
Event or Problem Description
Olympus medical systems corp.(omsc) was informed from the user that during the preparation for use, it was found that there was rust between the tube of the subject device and the joint at the connecting end of the subject device.The user think that the rust may be a result due to the fact that the subject device is also connected to a saline water bottle which is pumped through our irrigation machine.Other detailed information was not provided.There was no report of patient injury associated with the event.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide additional information.The subject device was not returned to olympus for evaluation.Olympus medical systems corp.(omsc) could not review the device history record of the subject device since the lot number of the subject device is unknown.Omsc ship out devices meeting to the specifications.The exact cause of this event could not be conclusively determined.Omsc surmised that the reported phenomenon occurred since the subject device was inadequately dried after reprocessing.

Brand Name
WASHING TUBE
Common Device Name
WASHING TUBE
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP.
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8 507
JA  192-8507
Manufacturer Contact
kazutaka matsumoto
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8-507
JA   192-8507
426425177
MDR Report Key12420027
Report Number8010047-2021-11198
Device Sequence Number3593640
Product Code ITX
UDI-Device Identifier04953170071362
UDI-Public04953170071362
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K093395
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberMH-974
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2021
Supplement Date Received by Manufacturer11/19/2021
Initial Report FDA Received Date09/03/2021
Supplement Report FDA Received Date12/09/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown